English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Incentive Problems with Unidimensional Hidden Characteristics: A Unified Approach

MPS-Authors
/persons/resource/persons183129

Hellwig,  Martin
Max Planck Institute for Research on Collective Goods, Max Planck Society;

Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Hellwig, M. (2010). Incentive Problems with Unidimensional Hidden Characteristics: A Unified Approach. Econometrica, 78(4), 1201-1237.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-019A-A
Abstract
There is no abstract available